# SDR ASAA0944840

- Difficulty date: March 10, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C25746153
- Part serial: 0221
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER I/B FORWARD CORNER DELAMINATED.  REMOVED DAMAGED AREA, REPAIRED PAINTED AND BALANCED AILERON IAW B737 400 SRM 57 60 02.
